# SDR R61A201308310821

- Difficulty date: July 29, 2013
- Submitted: August 31, 2013
- Operation: Air carrier
- Aircraft: N191WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4196
- Aircraft time: 9,332 hours, 9,043 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 85713037953
- Condition: Corroded
- Location: Zone 600
- Part time: 9,332 hours, 9,043 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MX FOUND CORROSION IN COUNTERSINKS ON FUEL ACCESS PANEL 622BT TO BE OUT OF ALLOWABLE LIMITS.  MX R & R FUEL ACCESS PANEL IAW AMM 11-01.
